# SDR AWXA200600806

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 56,876 hours, 38,837 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8612356
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 44,072 hours, 31,833 cycles
- Component: , Cab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MZT - FLT 324 - CREW REPORTED THAT SHORTLY AFTER ENTERING "MEXICAN AIRSPACE, ALT WARNING HORN SOUNDED."  CREW PULLED OUT O2 MASKS AND SWITCHED TO STANDBY PRESSURE BUT DID NOT RESPOND FAST ENOUGH.  CABIN WAS AT 10,000' AT THIS TIME.  CREW SWITCHED TO MANUAL ANALOG CONTROL, TOGGLED DOOR CLOSED AND REGAINED PRESSURIZATION TO 3400'.  ANALOG AUTO AND STANDBY MODE WAS DEFERRED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER, CLEARING THE DEFERRAL.  OPERATIONAL CHECKS WERE GOOD IAW AWA TASK CARD F1B21001.
